# SDR IXXA10WSAP060S

- Difficulty date: December 31, 2009
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Pylon
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND NR 1 ENGINE OTBD PYLON DENTED JUST AFT OF HYD ACCESS DOOR. BLENDED OUT DENTS. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSP, NO CRACKS OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV101, 54-51-10 FIGURE 101 REV101, AND NDT D634T301 REV93 PART6 SUB 51-11-19.
